# SDR AALA202501191540

- Difficulty date: January 15, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 58,316 hours, 39,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6957
- Condition: No Test
- Location: Zone 200
- Part time: 54,144 hours, 25,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE EMERGENCY LIGHTS OUT MID CABIN. MAINTENANCE REPLACED EPSU 13WL IAW AMM 33-51-38.
